# SDR FDEA202509251827

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION. CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. REPAIR BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND EA # 1-5750-  T0331118E PART 3 STEPS 2.A AND 2.B TITLE: WINGS - FLIGHT SURFACES - LH WING -INBD FLAP -   OUTBD FWD HIINGE (WING SIDE) REPAIR - PSE 57.55.01.1 INSPECTION - ALTERNATE METHOD.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
